MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø36/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø36/+0MM
Model Number 04.01.0119
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2025.Reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot 2407781: 90 items manufactured and released on 05-jun-2024.Expiration date: 22-may-2029.No anomalies found related to the problem.To date, 90 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot 2427288: 60 items manufactured and released on 03-feb-2025.Expiration date: 17-jan-2030.No anomalies found related to the problem.To date, 57 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation.Revision about 1 month from the primary, due a dislocation of the glenosphere from the liner and the cause is unknown.The components remained intact and we cannot detect any hint of a defect that led to the problem.These events are normal originated by insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.Root cause: based on the information available, no definitive root cause can be established.There is no indication that the device contributed to the glenosphere dislocation, and the device history review shows no manufacturing-related issues; the event is likely related to insufficient soft tissue tension restoration.
 
Event or Problem Description
At about 1 month from the primary, the patient came in presenting pain due a dislocation of the glenosphere from the liner and the cause is unknown.The surgeon revised from a +0 liner to a +3 liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø36/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23858479
Report Number3005180920-2025-01306
Device Sequence Number10374653
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0119
Device Lot Number2407781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale